Commutativity of rings involving addictive mappings

  • Shakir Ali
  • Mohammad Ashraf
  • Mohammad Salahuddin Khan

Abstract

Click on the link to view the abstract.

Quaestiones Mathematicae 37(2014), 215-229

Author Biographies

Shakir Ali
Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
Mohammad Ashraf
Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
Mohammad Salahuddin Khan
Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
Published
2014-06-30
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606